Results 1 to 11 of 11
  1. #1
    boxer08's Avatar
    boxer08 is offline Senior Member
    Join Date
    Jan 2007
    Location
    united kingdom
    Posts
    1,066

    Swelling up from sust

    Does anyone have problems with swelling up at the injection site with sust? I know it's common to have a little pip because of the prop but what about the swelling.

  2. #2
    cro's Avatar
    cro
    cro is offline Anabolic Member
    Join Date
    Oct 2010
    Location
    upstate ny
    Posts
    2,457
    Blog Entries
    1
    is it red or hot? were did you inject?

  3. #3
    boxer08's Avatar
    boxer08 is offline Senior Member
    Join Date
    Jan 2007
    Location
    united kingdom
    Posts
    1,066
    Quote Originally Posted by cro View Post
    is it red or hot? were did you inject?
    Right glute, put the first shot in my left glute monday and had a little swelling and pain which has gone now but the right side is alot worse. Its warm to touch but not red, like the left side was.

  4. #4
    boxer08's Avatar
    boxer08 is offline Senior Member
    Join Date
    Jan 2007
    Location
    united kingdom
    Posts
    1,066
    I had the same problems with enth and cyp in the past. Everything just seems to make me swell and cause pain. The gear was warmed up up pushed in slowly and all sterile. Will my body get used to the stuff and not swell in the end?

  5. #5
    knockem is offline New Member
    Join Date
    Mar 2006
    Location
    Denver, CO
    Posts
    10
    I have had that happen before and it tended to fade over time. I think maybe sometimes, you just strike a nerve or irritate one on the way in and that is what happens, as long as the dart was clean. Prop tends to do that when my body hasn't had it in awhile

  6. #6
    Join Date
    Aug 2010
    Posts
    7,704
    Prop makes me feel like I have flu like symptoms. Give it a few more shots and see how you feel.

  7. #7
    deadshort36 is offline New Member
    Join Date
    Feb 2011
    Posts
    2
    I'm on my first cycle of sust 500mg/week 12 weeks. I've been having the same problem. I'm only in my forth week right now... the first couple pins I had no problems. But a few times I've had massive swelling/pain/ redness. I hit my left delt and my whole shoulder/bi/tri/ was a balloon could barely move my arm at work there was significant redness wrapping all the way around my arm... I think the reason is I hit it once. then hit the same shoulder a week later and perhaps ņverloaded the site... just my thoughts.. Now i'm kind of doing a rotation. left glute. right glute. left delt. right delt, repeat. and things have been going better... hope you figure it out

  8. #8
    amcon's Avatar
    amcon is offline physical pain is temporary. It may last a minute, or an hour, or a day, or a year, but eventually it will subside... The pain of quiting will lasts forever!!
    Join Date
    Dec 2008
    Location
    in the freaking cold
    Posts
    3,846
    yes sust will do that it is normal, red hott for days after is not normal

  9. #9
    TeeR4v_Gainer's Avatar
    TeeR4v_Gainer is offline New Member
    Join Date
    Apr 2010
    Location
    MN
    Posts
    23
    my first two pins have resulted in pain and swelling. it goes down after about 3 days and the pain is gone after about 5 days.. I think that once you get over the novelty you get better at pinning and ur body gets better at taking it and the swelling will minimalize

  10. #10
    Najeem is offline New Member
    Join Date
    Mar 2011
    Location
    Boston
    Posts
    45
    this is good info Im gonna try your rotation out and see how it works! thanks

  11. #11
    fetti is offline New Member
    Join Date
    Mar 2011
    Posts
    2
    Is sustanon a good cycle to use and what should it be stacked with ? What about sustanon pills stacked with deca and clomid or nolvadex for pct ?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •